For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

Tamiflu Reviews

If you've used Tamiflu, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history. You can use the form below to add your comments, feedback or Tamiflu review.


Bobbing her head
Date: 11/12/2010
My 2-1/2yr old came down with Flu A. My pedia. Prescribed Tamiflu to him and my 6 month old. I have been giving the Tamiflu to them for 2 days now and since I have noticed my 6 mnth old bobbing her head a lot. Could this be a result of the Tamiflu?
Melissa

AskDocWeb: It may be an indication of dizziness, which is one possible side effect of Tamiflu. Sometimes you can tell if the head bobbing is an indication of dizziness by the direction of movement. If their head moves down and to one side or the other, or if it moves up and to one side, that may indicate dizziness.


Horrible experience
Date: 1/6/2011
Horrible experience emotionally and physically. Severe stress and mental agitation/worry, fatigue, bad cough, joint pain. This was an awful experience; tell EVERYONE you know to avoid this drug completely.
Melissa


Liquid tamiflu
Date: 1/9/2011
What if liquid tamiflu is left out for 12 hours? Do I need to throw it away?
Ashley

AskDocWeb: At room Temperature (25C or 77F) Tamiflu is stable for five days. If refrigerated the liquid Tamiflu is stable for 5 weeks (35 days) when stored 2 to 8C (36 to 46F).


Tamiflu oral liquid
Date: 1/26/2011
We did not refrigerate our son's Tamiflu. It is an oral liquid and says to refrigerate after mixing. It has been at room temp for 24 hours. Is it still good? Regards,
Derek

AskDocWeb: Yes, it is still good. At room Temperature (25C or 77F) Tamiflu is stable for five days.


Getting worse after getting better
Date: 12/14/2011
My husband just took 3 pills of this drug. At first felt better but now is worse, has fever and chills, and a hacking cough. will discontinue use and call dr in morning.
Andy

AskDocWeb: Everything we have read about tamiflu says, "Do not stop taking Tamiflu without talking to your doctor first. Stopping Tamiflu early may allow the virus, and the symptoms, to come back with a vengeance. The fever and chills are symptoms of a viral infection. They are not side effects of Tamiflu.


When can she go back to school?
9/22/2012
My daughter woke up yesterday morning with a fever of 104.5. Ibuprofen was doing a little to drop the fever but it was still over 102. The pediatrician performed a flu test which came back positive. She had her first dose of tamiflu last night, a dose of Tylenol this morning for a fever (104) and her second dose of tamiflu. She's doing great today! You would never even know she is sick. It's been about 6 hours since the Tylenol and she still doesn't have a fever. I do wonder though if she should be kept out of school until she finishes the Tamiflu (Tuesday, today is Saturday) or if she can go back if still feeling well.
Lauren

AskDocWeb: People with the flu are contagious and can make others sick beginning 1 day before they start having flu symptoms and for 5 to 7 days after getting sick. You might check with the health department at your school system because regulations vary. Some say that you have to be fever free without medicine for 24 hours before returning to school. Others say that children can go back to school or daycare once they are free of fever for 24 hours (even though they may still be contagious).


Hair loss as a side effect
1/2/2013
My 2 month old son contracted influenza A and was prescribed Tamiflu. He began to feel better but I noticed that his hair started falling out rapidly. This is no big deal to us but I thought others would like to know this is a possible side effect.
Krystle

AskDocWeb: Thanks Krystle!


Not finishing the prescription
1/8/2013
I came down sick with the flu on a Fri went to the doctor on Sat was put on tamiflu 2 pills aday for 5 days it is now Tue. I have 5 pills left to take put had to stop taking them they couse way to much nausea vomiting diarrhea and i have not slept in 2 days, will the flu come back and get me or will my body fight off the rest of it? Thank you.
Kara

AskDocWeb: It is important to talk to your doctor if you don't want to finish the full prescription. The side effects you have need to be recorded in your medical history in order to avoid future problems.


Dark brown / red urine
2/3/2013
My daughter is taking tamiflu startted yesterday morning Friday Feb 1 2013 she is 1 and a half years she has very dark brown/ red urine is it normal she is taking it cuz she has type B flu please help.
Worried mom

AskDocWeb: Urine Color is one indicator of health. Red urine isn't necessarily serious but it does need to be evaluated by a physician to see if it contains blood. The darker the urine the more likely there is for dehydration.


Strong fatigue and diarrhea
Date: 2/20/2013
I was given tamiflu for a flu virus I caught that was not in the current vaccine this year. I think it helped ease the severity of the symptoms but I'm having residual problems such as strong fatigue and diarrhea 3 to 4 days after completing the 5 day course of pills. Not sure if it is related to the tamiflu. I am a 37 year old female with asthma and a long history of inhaled steroids for allergies which can reduce your immune system effectiveness, that I do know. Hope this helps someone else.
Mara


Sense of smell and taste gone
Date: 5/5/2006
I took Tamiflu on April 1st and noticed my sense of smell & taste has been gotten worse & worse. My cough & nasal problems are gone & I can smell or taste very few things now after a whole month. Is this normal? Is there anything I can do to get these senses back?
Di

AskDocWeb: Out of 10,000 people using Tamiflu only 6 (0.06%) have reported some kind of taste disturbance. However, that includes those who experience dysgeusia (pronounced dis-GOOZ-ee-a ), which is a dysfunction that causes food and/or drink to taste bad, metallic, salty, foul or rancid. The loss of sense of smell (anosmia) is often accompanied by sinus symptoms such as those caused by colds or flu. These are only temporary and once the cold is gone the sense of smell returns. The causes for permanent loss of smell include aging, brain tumor, or other damage to this part of the brain. If you lost your sense of smell and can't find an explanation on your own then you should visit a doctor!


Liquid Tamiflu
Date: 1/13/2014
I left the liquid form of tamiflu out for about an hour and a half. Is it ok to take or do I get another bottle?
Sarah

AskDocWeb: Liquid Tamiflu that you mix stable at room temperature (77 degrees) for at least 5 days and store constituted liquid Tamiflu for up to 10 days at 77F (25C) so it should still be okay.

Read more feedback about Tamiflu

Tamiflu Report - 2 - 3 - Page 4 - 5 - Last page 6


If you find this page useful share it with others. Use the form below to add your review, feedback or suggestions that may help others. Please note that all addresses are held confidential.

Thanks for stopping by.
AskDocWeb

Your name:
Your email:
Add your product review in the box below:

 

This website is protected by copyright 2002-2013 Askdocweb, Inc. All Rights Reserved. This is a layman's report Tamiflu and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page